# SDR AT0100025

- Difficulty date: November 7, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Part number: 16335
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ELEVATOR CORRODED AROUND STATIC WICK BASE.  REPLACED STATIC WICK AND BASE FROM RIGHT ELEVATOR IAW DC9 SRM 51-10-04, 51-10-03, 51-30-08, 51-20, AND 51-30-02.
